Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Red rash on stomach, chest, underarms. Suspecting syphilis. No other symptoms. Due to any underlying condition?

I have this red nonitchy rash on my belly and chest and underside of my arms. It looks like measles , though I have had measels before They dont hurt and are getting less visible. My doctor looked at them and said it was possible that I contacted std , syphillis. I have had no sores of any types, no painful urination , no marks on my feet or palms on my hands like he said often happen with this std. I get the results on Monday. if it is that, well I will deal with it. Is it possible that a rash like that can be caused by something else, like a reaction to something else
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Such rashes can occur in syphilis, seborrheic dermatitis, pityriasis rosea, fungal infection, due to some drug intake etc. The best way to rule out syphilis is to get VDRL in dilution done. Skin rash in syphilis in almost all cases is preceded by a genital ulcer.Even if the results are positive, it is completely curable. So there is nothing to worry. However till the time you do not get your reports, do not indulge in intimate physical contact as it is a highly contagious disease. Consult a dermatologist to get these possibilities ruled out as once a diagnosis is made, an appropriate treatment can be instituted. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor